# SDR CXA194J0436

- Difficulty date: July 1, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N316CE
- Make and model: Saab 340B
- Aircraft serial: 340B348
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 6500202
- Condition: Out Of Adjust
- Location: Seat 14bc
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER (SMOKY) ODOR COMING FROM AFT CABIN ROWS 12-14.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND READING LIGHT ABOVE 14BC STUCK ON.  READJUSTED READING LIGHT, OPERATIONAL CHECK GOOD.
